# SDR CALA2025061105462

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36507
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NRC 177928-0200-0166 - FROM HFEC INSP ON REA 47626REA31, L2 DOOR UNDER LOWER AFT SCUFF PLATE SHOWING CRACK INDICATION APPROX 7 O'CLOCK UNDER FASTENER HEAD. ESFR INFORMATION UPDATE ONLY REF AMES NR 177928-0200-0166 REPAIRED FUSELAGE SKIN AT L2 DOOR AFT LOWER CORNNER IAW AMES DOC # 47626REA37 REV B AND UNITED EC/RA 5330-07529 PART 1. SEE PARTI AL WORK ACCOMPLISHED AND PWS# 360 PG. 1-6.   ESFR#1101
